General Information
    • ISSN: 1793-8201 (Print), 2972-4511 (Online)
    • Abbreviated Title: Int. J. Comput. Theory Eng.
    • Frequency: Quarterly
    • DOI: 10.7763/IJCTE
    • Editor-in-Chief: Prof. Mehmet Sahinoglu
    • Associate Editor-in-Chief: Assoc. Prof. Alberto Arteta
    • Executive Editor: Ms. Mia Hu
    • Abstracting/Indexing: Scopus (Since 2022), INSPEC (IET), CNKI,  Google Scholar, EBSCO, etc.
    • E-mail:
    • Journal Metrics:

Prof. Mehmet Sahinoglu
Computer Science Department, Troy University, USA
I'm happy to take on the position of editor in chief of IJCTE. We encourage authors to submit papers concerning any branch of computer theory and engineering.

IJCTE 2009 Vol.1(5): 482-485 ISSN: 1793-8201
DOI: 10.7763/IJCTE.2009.V1.79

The Mathematical Formula Recognizing System Based on Web Service

Qi Xiangwei and Yusup Abaydulla

Abstract—This paper focused on mathematical expression recognizing, we have designed online handwriting recognizing systems of mathematical expressions, Mathe Writer and Embedded-Mathe Writer, which have succeeded to be embedded in Office (like Word) and mobile equipments (like PDA). The paper expounds the system structure and basic functions of recognition system. On the basis of these studies, it also expounds the recognizing technology of mathematical expressions based on the Net and Internet Explorer, and from the perspective of Web’s characteristics, the Web-Based Mathe Writer is developed to help the mathematical workers find a more convenient and free model to solve difficult problems of expression input. Furthermore, it sets up a platform for inquiring into how to build a more natural and harmonious human-computer environment under the environment of Ubiquitous computing through the design and realization of expression editor of this non-keyboard input.

Index Terms—Formula Recognizing, Web Service, Handwritting input, human-computer environment.

Manuscript received May 9, 2009. This work was supported in part by National Natural Science Foundation Project (No. 60463005) , the Xinjiang Normal University graduate students scientific and technological innovation fund (No. 20081201)
*Contact author: Yusup,


Cite: Qi Xiangwei and Yusup Abaydulla, "The Mathematical Formula Recognizing System Based On Web Service," International Journal of Computer Theory and Engineering vol. 1, no. 5, pp. 482-485, 2009.

Copyright © 2008-2023. International Association of Computer Science and Information Technology. All rights reserved.